Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 21, 2014, 04:18:12 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620625
  • Total Topics: 46760
  • Online Today: 197
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side effect of Atripla?  (Read 683 times)

0 Members and 1 Guest are viewing this topic.

Offline tommylance

  • Member
  • Posts: 6
Side effect of Atripla?
« on: July 11, 2013, 06:32:16 PM »
So I started on Atripla in January 2013 and have had relatively few issues aside from the initial brain fog/feeling of drunkenness which eventually subsided.

Anyway, just in the last 6-8 weeks I have noticed a constant stinging sensation in my penis. I went and got an STI test, all clear. Also there is no discharge or obvious signs of redness. I went to my HIV doc and she gave me anti-fungal cream (Cannesten) which has made no difference.

It's not constant it comes and goes, but when it's there it usually stays for hours on end and it's pretty uncomfortable. Only thing I have noticed is that if I drink a lot of water (like..a lot) it seems to reduce the pain.

I would appreciate any thoughts on this?

Take Care all x

Offline Stlguy1976

  • Member
  • Posts: 37
Re: Side effect of Atripla?
« Reply #1 on: July 11, 2013, 11:52:53 PM »
I just switched off Atripla today but was on for almost two years.  I went through a brief period with something similar.  Thought I had an sti or something as well which I didn't.  It eventually worked itself out and once it went away I didn't have any further issues.  I don't recall how long i had the issue but the same as you it came and went periodically.

Hope it goes away for you soon.
Diagnosed: October 4, 2011
11/2/11 - CD4 21 2% VL 1,200,000 (started Atripla)
12/16/2011 - CD4 207 13% VL???
03/14/2012- CD4 148 11% VL UD
06/13/2012 - CD4 230 12% VL UD
09/27/2012 - CD4 220 13% VL
1/2/2013 - CD4 237 12% VL UD
4/27/2013 - CD4 251 12% VL 290
6/26/2013 - CD4 256 15% VL UD
6/26/2013 switched to Complera
10/16/2013 - CD4 278 15% VL UD?
1/18/2014 - CD4 308 VL UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.